# SDR DALA2017051203811

- Difficulty date: April 30, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 44,719 hours, 30,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN FLOOR CUSP WEB IS CORRODED AROUND SEVERAL FASTENERS FROM STATION 541 TO 617. BLENDED AREAS LT CABIN FLOOR CUSP THAT WAS CORRODED BETWEEN STA 541-617, ALL AREAS WERE FOUND TO BE WITHIN ALLOWABLE LIMITS; EXCEPT STA 580. TREATED, PRIMED ALL AFFECTED AREAS, INSTALLED REPAIR DOUBLER IAW SRM 53-00-55-1A, 51-10-04, 51-10-02, 51-41-08 PG 7-9, AND 53-00-55-2R-4.
